# SDR 2011FA0000530

- Difficulty date: August 2, 2011
- Submitted: August 19, 2011
- Operation: General aviation
- Aircraft: N132H
- Make and model: Agusta A109E
- Aircraft serial: 11157
- Engine: Allsn 250C20
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 709010301109
- Part serial: H122789
- Condition: Cracked
- Location: Main Rotor
- Part time: 1,181 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK WAS FOUND ON 1 OF THE MAIN ROTOR BLADES L/E ABRASION STRIP DURING A ROUTINE 30 DAY/50 HR INSP.  CRACK IS 65MM IN LENGTH AND LOCATED 6` 4" FROM BLADE ROOT, TOP SECTION OF L/E.  REMOVED BLADE FOR REPAIR BY MFG CERTIFIED BLADE REPAIR SHOP.
`
